# SDR IPXA1166322

- Difficulty date: April 8, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120200
- Part serial: 01197790
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO DECK SEAT TRACK AT FR 80, Y794.3 IS HEAVILY CORRODED.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 80, Y794.3 IAW SRM 53-10-16, PARA 4, FIG 201.
